# SDR IPXA2019092447164

- Difficulty date: September 19, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8
- Aircraft serial: 64265
- Aircraft time: 8,322 hours, 1,135 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 323U87402
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DISCOLORATION AND CORROSION ON THE INBD LWR PANEL (P/N:323U8740-2)OF PYLON#1. REPAIR IAW SRID:4-4579567609 AND EO B747-5430-74047-A.
